# SDR IPXA2025032660374

- Difficulty date: March 4, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A5724667820000
- Condition: Broken
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH/WING, DEFLECTOR PANEL 672GB, METAL FINGERS BROKEN DOT-010 DD5240.   REPLACED ANGLE-CONDUCTOR AT RH WING, DEFLECTOR PANEL 672 GB IAW A300-600F SRM 51-40-21. GIVEN OK TO PERFORM BONDING TEST.
